- -

On Simple Estimators of the alpha-mu Fading Distribution

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


On Simple Estimators of the alpha-mu Fading Distribution

Show full item record

Reig, J.; Rubio Arjona, L. (2011). On Simple Estimators of the alpha-mu Fading Distribution. IEEE Transactions on Communications. 59(12):3254-3258. doi:10.1109/TCOMM.2011.080111.090223

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/50794

Files in this item

Item Metadata

Title: On Simple Estimators of the alpha-mu Fading Distribution
Author: Reig, Juan Rubio Arjona, Lorenzo
UPV Unit: Universitat Politècnica de València. Departamento de Comunicaciones - Departament de Comunicacions
Issued date:
In this letter, new estimators of the alpha-mu distribution are derived based on the skewness of the logarithmic alpha-mu distribution using the moments method. This distribution has been recently proposed to model the ...[+]
Subjects: Estimation , Fading channels , Gamma distribution , Land mobile radio propagation factors , Probability , Computationally efficient , Fading distribution , Field strengths , Moments method , Nonlinear propagation , Propagation channels , Received signals , Simple expression , Transcendental equations , Wireless communications , Fading (radio) , Mobile radio systems , Radio waves , Wireless telecommunication systems , Probability distributions
Copyrigths: Reserva de todos los derechos
IEEE Transactions on Communications. (issn: 0090-6778 )
DOI: 10.1109/TCOMM.2011.080111.090223
Institute of Electrical and Electronics Engineers (IEEE)
Publisher version: http://dx.doi.org/ 10.1109/TCOMM.2011.080111.090223
Type: Artículo



This item appears in the following Collection(s)

Show full item record